# SDR NACA2022121700001

- Difficulty date: December 17, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,085 hours, 19,922 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Boot
- Condition: Torn
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FORWARD LOAD CONTROL VALVE RUBBER BOOT TORN. REPLACED LOAD CONTROL VALVE FWD RUBBER BOOT IAW 49-11-01, NO LEAKS NOTED.
